Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 404, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 24, 2018, 3:57 PM CDT for Atoka County, Oklahoma. It was in force for 78 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 3:57 PM CDT (20:57 UTC)
- Expired
- Jun 24, 2018, 5:15 PM CDT
- In force
- 78 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Atoka County, OK
The radar
The Norman radar (KTLX), 151 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:30 PM CDT | TSTM WND GST 58 | 1 Wnw Lane, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.0
The text
As transmitted.
268
WUUS54 KOUN 242057
SVROUN
OKC005-242215-
/O.NEW.KOUN.SV.W.0404.180624T2057Z-180624T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
357 PM CDT SUN JUN 24 2018
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Atoka County in southeastern Oklahoma...
* Until 515 PM CDT.
* At 357 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Wardville to 3 miles northeast of
Coleman, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atoka, Stringtown, Tushka, Caney, Lane, Wardville, Daisy, Atoka
Reservoir, Chockie, Bentley, McGee Creek Lake, Redden, Boggy Depot
Park and Darwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3451 9567 3451 9578 3416 9578 3416 9641
3440 9641 3442 9639 3442 9614 3450 9615
3451 9609 3468 9609 3468 9589 3459 9588
3459 9567
TIME...MOT...LOC 2057Z 301DEG 23KT 3471 9604 3430 9637
HAIL...0.75IN
WIND...60MPH
$$
BRB3 follow-up statements
913
WWUS54 KOUN 242129
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
429 PM CDT SUN JUN 24 2018
OKC005-242215-
/O.CON.KOUN.SV.W.0404.000000T0000Z-180624T2215Z/
Atoka OK-
429 PM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR ATOKA COUNTY...
At 428 PM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Daisy to near Kenefic, moving
southeast at 15 mph.
HAZARD...70 mph wind gusts and nickel size hail. Strong winds may
occur before the rain begins.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Atoka, Stringtown, Tushka, Caney, Lane, Wardville, Daisy, Atoka
Reservoir, Chockie, Bentley, McGee Creek Lake, Redden, Boggy Depot
Park and Darwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3451 9567 3451 9578 3416 9578 3416 9641
3440 9641 3442 9639 3442 9614 3450 9615
3451 9609 3468 9609 3468 9589 3459 9588
3459 9567
TIME...MOT...LOC 2128Z 305DEG 14KT 3453 9580 3416 9636
HAIL...0.88IN
WIND...70MPH
$$
BRB083
WWUS54 KOUN 242155
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
455 PM CDT SUN JUN 24 2018
OKC005-242215-
/O.CON.KOUN.SV.W.0404.000000T0000Z-180624T2215Z/
Atoka OK-
455 PM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR ATOKA COUNTY...
At 455 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Lane to 5 miles northwest of
Caney, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Atoka, Tushka, Caney, Lane, McGee Creek Lake, Boggy Depot Park,
Bentley, Darwin and southwestern Atoka Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3449 9578 3416 9578 3416 9641 3437 9641
3442 9615 3443 9614 3452 9570 3451 9570
TIME...MOT...LOC 2155Z 310DEG 12KT 3434 9589 3430 9628
HAIL...0.75IN
WIND...60MPH
$$
BRB709 WWUS54 KOUN 242207 SVSOUN Severe Weather Statement National Weather Service Norman OK 507 PM CDT SUN JUN 24 2018 OKC005-242215- /O.CON.KOUN.SV.W.0404.000000T0000Z-180624T2215Z/ Atoka OK- 507 PM CDT SUN JUN 24 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTHEASTERN ATOKA COUNTY... At 507 PM CDT, severe thunderstorms were located along a line extending from 3 miles west of Moyers to 6 miles southeast of Caney, moving east at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Tushka, Caney, Lane, southeastern McGee Creek Lake, Bentley and Darwin. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3416 9627 3432 9618 3435 9578 3416 9578 TIME...MOT...LOC 2207Z 281DEG 19KT 3433 9571 3416 9614 HAIL...0.75IN WIND...60MPH $$ BRB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:46 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 24, 2:46 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Norman OK
246 PM CDT Sun Jun 24 2018
.DISCUSSION...
Few if any changes were needed in the long term, and most of the
focus today was on short term concerns. An MCS moved through
overnight and morning convection persisted behind it, and then
began forward propagating southeast. Increasing instability ahead
of it should increase the damaging wind potential into southern
Oklahoma. Locally heavy rainfall amounts and flooding/flash
flooding are possible, but the storms should have enough
forward momentum to preclude a significant flash flood threat.
The greatest concern may be from near Velma, to Sulphur, to Atoka
where heavy rainfall fell yesterday morning.
Uncertainty is above normal tonight given effects from significant
convection ongoing. Overturning may limit instability some but a
strong low-level jet may replenish low level moisture and
instability this evening/overnight to support maintenance of High
Plains MCS that is expected to evolve and most east-southeast. At
least some severe weather potential is possible, with the greatest
chance of significant severe and hail to our west, evolving into
mostly a wind/heavy rain threat tonight. If convective intensity
maintains into central Oklahoma, moisture transport vectors and
strong theta-e advection along with decreasing Corfidi vectors may
lead to localized flooding becoming the main threat later tonight.
We increased rain chances Monday within band of particularly high
PWAT values, along synoptic boundary, although best forcing for
ascent will be north of us with departing trough. Any convection
that occurs could produce heavy rainfall amounts and a localized
flooding/flash flooding threat especially where the ground is
saturated.
A drier/warmer pattern is expected for the rest of the week.
Little/no changes were made as the focus has been mostly on short
term hazards.
BRB
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 69 84 72 95 / 50 50 50 10
Hobart OK 71 88 72 99 / 50 30 30 10
Wichita Falls TX 72 98 76 99 / 30 10 40 0
Gage OK 65 85 69 98 / 60 20 10 0
Ponca City OK 68 83 72 96 / 70 50 50 10
Durant OK 72 93 75 95 / 20 10 20 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...High Wind Warning until 5 PM CDT this afternoon for OKZ012-013-
017>020-024-025.
TX...None.
&&
03/12Hazardous weather outlook, Jun 24, 3:51 PM CDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 351 PM CDT Sun Jun 24 2018 OKZ004>048-050>052-TXZ083>090-251115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 351 PM CDT Sun Jun 24 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is a Slight Risk for severe thunderstorms. Location... The Slight Risk covers most of western, central and southern Oklahoma, and parts of western north Texas. A Marginal Risk covers parts of north central Oklahoma and parts of western north Texas. Timing... Through 7 pm for severe storms over southern Oklahoma this afternoon. Additional severe storms may move into northern and western Oklahoma after 10 pm. Impacts... Damaging wind gusts up to 70 mph. Heavy rainfall that may cause localized flooding. Hail up to the size of golf balls. Discussion... Scattered to numerous thunderstorms will continue across south central and southeast Oklahoma through about 7 pm Sunday. The main risks will be heavy rainfall and strong damaging winds. Other thunderstorms may develop along an outflow boundary in western north Texas, but a strong cap may prevent thunderstorm development. Additional thunderstorms are expected to form over the High Plains and move across parts of Oklahoma late this evening and overnight. Strong damaging winds will be the main risk with some hail and heavy rainfall possible. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk area should prepare for severe weather operations. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... There will be a chance for thunderstorms Monday into early Tuesday. A few strong thunderstorms are possible Monday. .Heat... Heat index values from 100 to 105 degrees are forecast through much of this week. If you will be outdoors, limit strenuous activities and take frequent breaks. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jun 24, 3:18 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
318 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST ADA 34.77N 96.68W
06/24/2018 E60 MPH PONTOTOC OK TRAINED SPOTTER
&&
RBARNESLocal storm report, Jun 24, 3:27 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST 1 W ADA 34.78N 96.68W
06/24/2018 E60 MPH PONTOTOC OK PUBLIC
&&
PWLocal storm report, Jun 24, 3:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG BYNG 34.87N 96.67W
06/24/2018 PONTOTOC OK EMERGENCY MNGR
CARPORT WAS FLIPPED AND A FENCE WAS BLOWN
DOWN.
&&
PWLocal storm report, Jun 24, 3:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
331 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND GST 4 E ADA 34.78N 96.59W
06/24/2018 E60 MPH PONTOTOC OK TRAINED SPOTTER
&&
PWLocal storm report, Jun 24, 3:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
334 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND GST 8 W MARLOW 34.65N 98.12W
06/24/2018 E63 MPH STEPHENS OK AMATEUR RADIO
&&
PWLocal storm report, Jun 24, 3:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
357 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 4 SSE ADA 34.72N 96.64W
06/24/2018 PONTOTOC OK EMERGENCY MNGR
POWER LINES DOWN AND BLOCKING ROADWAY AT
STATE HWY 3/COUNTY RD 1580.
&&
PWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:13 PM CDT | Special Weather Statement | OUN | Greer | 32 min |
| Jun 23, 7:18 PM CDT | Special Weather Statement | OUN | Jackson | 27 min |
| Jun 23, 7:57 PM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| Jun 23, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Jun 23, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 49 min |
| Jun 23, 8:37 PM CDT | Special Weather Statement | OUN | Coal | 38 min |
| Jun 23, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 51 min |
| Jun 23, 9:43 PM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Jun 23, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 31 min |
| Jun 23, 10:14 PM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Jun 23, 10:27 PM CDT | Special Weather Statement | OUN | McClain | 33 min |
| Jun 23, 10:34 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 23, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 39 min |
| Jun 23, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 28 min |
| Jun 23, 10:49 PM CDT | Special Weather Statement | OUN | McClain | 26 min |
| Jun 23, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| Jun 23, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| Jun 23, 11:31 PM CDT | Special Weather Statement | OUN | Harper | 44 min |
| Jun 23, 11:34 PM CDT | Areal Flood Advisory | OUN | Lincoln | 3 hr |
| Jun 23, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 28 min |
| Jun 24, 12:03 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 42 min |
| Jun 24, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 39 min |
| Jun 24, 12:12 AM CDT | Special Weather Statement | OUN | Harper | 33 min |
| Jun 24, 12:28 AM CDT | Areal Flood Warning | OUN | Lincoln | 3 hr |
| Jun 24, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 48 min |
| Jun 24, 12:47 AM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 24, 12:58 AM CDT | Special Weather Statement | OUN | Hughes | 32 min |
| Jun 24, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods, Woodward | 47 min |
| Jun 24, 1:17 AM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 24, 1:22 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 38 min |
| Jun 24, 1:29 AM CDT | Special Weather Statement | OUN | Woodward | 46 min |
| Jun 24, 1:32 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 28 min |
| Jun 24, 1:49 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 41 min |
| Jun 24, 2:01 AM CDT | Special Weather Statement | OUN | Payne | 29 min |
| Jun 24, 2:09 AM CDT | Special Weather Statement | OUN | Kay | 36 min |
| Jun 24, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 51 min |
| Jun 24, 2:32 AM CDT | Special Weather Statement | OUN | Dewey, Major | 28 min |
| Jun 24, 2:42 AM CDT | Areal Flood Advisory | OUN | Payne | 3 hr |
| Jun 24, 2:50 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 40 min |
| Jun 24, 3:06 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 54 min |
| Jun 24, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 26 min |
| Jun 24, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 38 min |
| Jun 24, 3:54 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 36 min |
| Jun 24, 4:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 51 min |
| Jun 24, 4:23 AM CDT | Special Weather Statement | OUN | Washita | 37 min |
| Jun 24, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 22 min |
| Jun 24, 4:33 AM CDT | Special Weather Statement | OUN | Hughes | 27 min |
| Jun 24, 4:35 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 29 min |
| Jun 24, 4:57 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 33 min |
| Jun 24, 5:06 AM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| Jun 24, 5:27 AM CDT | Special Weather Statement | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 48 min |
| Jun 24, 5:31 AM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Jun 24, 5:34 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| Jun 24, 5:43 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 47 min |
| Jun 24, 5:47 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 28 min |
| Jun 24, 6:01 AM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Jun 24, 6:14 AM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Jun 24, 6:19 AM CDT | Special Weather Statement | OUN | Woods | 26 min |
| Jun 24, 6:22 AM CDT | Areal Flood Advisory | OUN | Lincoln | 3 hr |
| Jun 24, 6:26 AM CDT | Special Weather Statement | OUN | Blaine, Major, Woods | 34 min |
| Jun 24, 6:33 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 42 min |
| Jun 24, 6:36 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Jun 24, 6:47 AM CDT | Special Weather Statement | OUN | Woods | 28 min |
| Jun 24, 7:09 AM CDT | Special Weather Statement | OUN | Lincoln | 36 min |
| Jun 24, 7:13 AM CDT | Special Weather Statement | OUN | Blaine, Major | 32 min |
| Jun 24, 7:27 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 29 min |
| Jun 24, 7:34 AM CDT | Areal Flood Advisory | OUN | Blaine, Dewey, Major | 3 hr |
| Jun 24, 7:43 AM CDT | Special Weather Statement | OUN | Major | 32 min |
| Jun 24, 7:47 AM CDT | Severe Thunderstorm Warning | OUN | Major | 43 min |
| Jun 24, 7:53 AM CDT | Special Weather Statement | OUN | Major | 37 min |
| Jun 24, 8:23 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods, Woodward | 3 hr |
| Jun 24, 8:27 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 48 min |
| Jun 24, 8:52 AM CDT | Flash Flood Warning | OUN | Major | 6 hr |
| Jun 24, 9:53 AM CDT | Special Weather Statement | OUN | Major | 52 min |
| Jun 24, 11:28 AM CDT | Special Weather Statement | OUN | Kingfisher | 47 min |
| Jun 24, 11:44 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Major | 3 hr |
| Jun 24, 12:04 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher, Logan, Washita | 41 min |
| Jun 24, 12:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 21 min |
| Jun 24, 12:43 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Greer, Kingfisher, Kiowa, Logan and 1 more | 32 min |
| Jun 24, 1:18 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Custer and 9 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.